ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Chattopadhyay, A and Sarkar, J and Sarkar, S (2021) Multiplicities, invariant subspaces and an additive formula. In: Proceedings of the Edinburgh Mathematical Society, 64 (2). pp. 279-297.

Bhattacharyya, T and Mohandas, JP (2005) Two-Parameter Uniformaly Elliptic Sturm–Liovviville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society, 48 (3). pp. 531-547.

Bhattacharyya, Tirthankar and Ko, Toma and Plestenjak, Bor (2002) Right-Definite Multiparameter Sturm-Liovville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society, 45 (3). pp. 565-578.

This list was generated on Tue Apr 16 17:06:39 2024 IST.